# SDR SWAA2024082821442

- Difficulty date: July 31, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64347
- Aircraft time: 20,040 hours, 10,384 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Out Of Tolerance
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GAP BETWEEN THE INNER CHORD AND STR 18A RIGHT SIDE @ BS 727 FOUND TO BE 0.052 WHICH EXCEEDS .006 MINIMUM ALLOWED GAP.<[01] PROCURED SHIM (P/N BACS40R010C034F) PO: 1088024.1 (REFERENCE SOPM 20-50-20). (FIGURE 3; CIRCLE NOTE 1). TEMPORARILY LOCATED THE NEW SHIM IN POSITION TO FILL THE GAP. TRIM SHIM AS REQUIRED (REFERENCE SOPM 20-50-20). (FIGURE 3; CIRCLE NOTE 1). MATCH DRILLED THE TWO EXISTING HOLES INTO THE NEW SHIM FROM THE FRAME INNER CHORD (REFERENCE SOPM 20-50-20). (FIGURE 3; CIRCLE NOTE 1) AND DEBURRED AND BREAK ALL SHARP EDGES. MAINTAIN A SURFACE FINISH OF 125 RA OR BETTER. APPLIED ONE COAT OF CHEMICAL CONVERSION COATING (TYPE II; CLASS A) (P/N 132687PAL0DINE600 OR EQUIVALENT) TO ALL BARE SURFACES (REFERENCE SOPM 20-43-03). (FIGURE 3; CIRCLE NOTE 1). APPLIED TWO COATS OF PRIMER (P/N 10P4-3NF40Z) TO THE NEW SHIM (REFERENCE SOPM 20-41-02). (FIGURE 3; CIRCLE NOTE 1). APPLIED BMS5-95 CLASS B OR CLASS C SEALANT (P/N PS870B1-2-60Z OR EQUIVALENT) TO FAYING SURFACES ON BOTH SIDES OF SHIM (REFERENCE SOPM 20-50-19). (FIGURE 3; CIRCLE NOTE 2). INSTALLED THE SHIM USING TWO NOMINAL BOLTS (P/N BACB30NX8K()) AND TWO NUTS (P/N BACN11E4V). (FIGURE 1; FIGURE 2 AND FIGURE 3; CIRCLE NOTES 2 AND 3).
